Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 372, NWS Bismarck, ND

August 2, 20085 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 2, 2008, 11:13 AM CDT for 5 counties in North Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2008, 11:13 AM CDT (16:13 UTC)
Expired
Aug 2, 2008, 12:15 PM CDT
In force
62 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Bottineau County, ND, McHenry County, ND, Renville County, ND, Rolette County, ND, Ward County, ND

What was reported inside it

TimeReportWhereRemark
Aug 2, 12:15 PM CDTHAIL 0.881 E Overly, NDTORRENTIAL RAIN ALONG WITH PEA TO NICKEL SIZED HAIL AND ESTIMATED WINDS APPROACHING 50 TO 60 MPH LASTED 15 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 4.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 021613
SVRBIS
NDC009-049-075-079-101-021715-
/O.NEW.KBIS.SV.W.0372.080802T1613Z-080802T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1113 AM CDT SAT AUG 2 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  THIS INCLUDES THE CITY OF BOTTINEAU...
  NORTHWESTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  WESTERN ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 1215 PM CDT

* AT 1110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 37 MILES SOUTHWEST OF BOTTINEAU...OR 25 MILES
  NORTH OF MINOT...AND MOVING EAST AT 37 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTH OF BOTTINEAU BY 1210 PM CDT...

* ANOTHER STORM IS APPROACHING THE INTERNATIONAL PEACE GARDENS AND   
  WILL BE THERE BY 1120 AM CDT...

VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL UP TO QUARTER SIZE. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

LAT...LON 4865 9999 4814 10175 4856 10174 4901 10074
      4901 10000
TIME...MOT...LOC 1612Z 254DEG 32KT 4859 10115

$$

SCHECK
2 follow-up statements
000 
WWUS53 KBIS 021631
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1131 AM CDT SAT AUG 2 2008

NDC009-049-075-079-101-021715-
/O.CON.KBIS.SV.W.0372.000000T0000Z-080802T1715Z/
MCHENRY ND-WARD ND-RENVILLE ND-BOTTINEAU ND-ROLETTE ND-
1128 AM CDT SAT AUG 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR WESTERN ROLETTE...BOTTINEAU...SOUTHEASTERN RENVILLE...CENTRAL
WARD AND NORTHWESTERN MCHENRY COUNTIES...

AT 1124 AM CDT...SKYWARN SPOTTERS REPORTED A SEVERE THUNDERSTORM 
PRODUCING QUARTER SIZE HAIL JUST SOUTHEAST OF LANSFORD.  THIS STORM 
WAS LOCATED 8 MILES SOUTH OF ECKMAN...OR 24 MILES NORTHEAST OF 
MINOT...MOVING EAST AT 28 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RUSSELL AND 9 MILES SOUTH OF NEWBURG BY 1145 AM CDT...
  UPHAM BY 1155 AM CDT...
  KRAMER BY 1205 PM CDT...
  GARDENA BY 1215 PM CDT...

A SECOND SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING LARGE HAIL 
WILL BE NEAR BOTTINEAU BY 1140 AM CDT.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4865 9999 4814 10175 4856 10174 4901 10074
      4901 10000
TIME...MOT...LOC 1628Z 249DEG 24KT 4856 10101

$$

SCHECK
000 
WWUS53 KBIS 021641
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1141 AM CDT SAT AUG 2 2008

NDC009-049-075-079-101-021715-
/O.CON.KBIS.SV.W.0372.000000T0000Z-080802T1715Z/
MCHENRY ND-WARD ND-RENVILLE ND-BOTTINEAU ND-ROLETTE ND-
1138 AM CDT SAT AUG 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR WESTERN ROLETTE...BOTTINEAU...SOUTHEASTERN RENVILLE...CENTRAL
WARD AND NORTHWESTERN MCHENRY COUNTIES...

AT 1133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  THIS STORM WAS LOCATED 7 MILES SOUTH OF RUSSELL...OR 28 MILES 
NORTHEAST OF MINOT...MOVING EAST AT 28 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RUSSELL AND 8 MILES SOUTH OF NEWBURG BY 1145 AM CDT...
  UPHAM BY 1155 AM CDT...
  KRAMER BY 1205 PM CDT...
  GARDENA BY 1215 PM CDT...

A SECOND THUNDERSTORM WITH A HISTORY OF PRODUCING LARGE HAIL IS NEAR 
BOTTINEAU...AND A THIRD THUNDERSTORM IS EXPECTED TO IMPACT MINOT AIR 
FORCE BASE BY 1145 AM CDT. 

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED
IN LANSFORD WITH THIS STORM. IF YOU ARE IN THE PATH OF
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4865 9999 4814 10175 4856 10174 4901 10074
      4901 10000
TIME...MOT...LOC 1638Z 249DEG 24KT 4858 10091

$$

SCHECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:00 AM CDT, 8 hours 13 minutes earlier.

Area forecast discussion, Aug 2, 3:00 AM CDT, 8 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
300 AM CDT SAT AUG 2 2008

.SHORT TERM...TODAY THROUGH MONDAY NIGHT
AN AMPLIFIED UPPER FLOW PATTERN IS FORECAST ACROSS THE THE NORTHERN
2/3 OF THE COUNTY THIS PERIOD...WITH A TROUGH ACROSS THE WEST
COAST...A LARGE SUBTROPICAL RIDGE ACROSS THE CENTRAL PORTION OF THE
COUNTRY...AND AN UPPER LOW ACROSS THE EAST COAST. WITHIN THIS
PATTERN...THE ACTIVE BELT OF WESTERLIES ARE FORECAST TO RESIDE
ACROSS THE FAR NORTHERN TIER OF THE COUNTRY. SEVERAL SHORT WAVE
DISTURBANCES WITHIN THIS FAST WEST TO SOUTHWEST MID-LEVEL CYCLONIC
FLOW WILL LIKELY BRING EPISODES OF CONVECTIVE ACTIVITY ACROSS THE
NORTHERN PLAINS THROUGH THE SHORT TERM PERIOD. CONVECTIVE CHANCES
ALONG WITH SEVERE CONVECTION WILL BE THE PRIMARY CONCERN FOR THIS
FORECAST PACKAGE.

CURRENTLY...WATER VAPOR IMAGERY SHOWS A LOW AMPLITUDE SHORT WAVE
DISTURBANCE RIDING THE RIDGE ACROSS EASTERN MT AND FAR WESTERN NORTH
DAKOTA. IN ADDITION...A STRENGTHENING 30 TO 40 KNOT NOCTURNAL LOW
LEVEL JET IS LEADING TO STRONG THETA-E ADVECTION ACROSS THE WEST.
SEVERE CONVECTIVE DEVELOPMENT HAS BEEN OCCURRING WITHIN AN AREA OF
VERY STEEP MID LEVEL LAPSE RATES ALONG THE NOSE OF THE LOW LEVEL
JET.

FOR TODAY...THE CURRENT CONVECTIVE ACTIVITY WILL LIKELY WEAKEN AND
MOVE NORTHEAST INTO SOUTHERN CANADA THIS MORNING. ALSO...THE SURFACE
TROUGH OF LOW PRESSURE/INVERTED TROUGH CURRENTLY ACROSS EASTERN
MONTANA AND THE FAR WESTERN DAKOTAS...WILL SLOWLY SHIFT EASTWARD
ACROSS THE DAKOTAS THIS AFTERNOON. ADDITIONAL CONVECTIVE DEVELOPMENT
IS POSSIBLE IN THE VICINITY OF THE INVERTED TROUGH ACROSS CENTRAL
NORTH DAKOTA LATE THIS AFTERNOON. HOWEVER...IT APPEARS THAT A
THERMAL RIDGE WILL LIKELY CREATE A STRONG CAP...LIKELY LIMITING THE
AREAL COVERAGE AND EASTWARD EXTENT OF CONVECTIVE ACTIVITY...IN SPITE
OF GOOD LOW LEVEL CONVERGENCE ALONG THE TROUGH. WITH THAT BEING
SAID...AFTERNOON MIXING SHOULD SLOWLY ERODE THE CAP ALLOWING FOR AT
LEAST ISOLATED TO SCATTERED STORMS TO DEVELOP BY LATE AFTERNOON.
STORMS THAT DO DEVELOP ALONG THE WESTERN EDGE OF THE STRONG
CAP...WILL BE IN A FAVORABLE THERMODYNAMIC AND KINEMATIC ENVIRONMENT
FOR SUPER CELLS. LOW LEVEL MOISTURE WILL BE ON THE INCREASE WITH DEW
POINTS EXPECTED TO BE IN THE LOW TO MID 60S. THIS COMBINED WITH
RELATIVELY STEEP MID LEVEL LAPSE RATES...WILL YIELD CAPE VALUES OF
2000 TO 3000 J/KG. DEEP LAYER SHEAR OF 40 TO 50 KNOTS IS ALSO
EXPECTED SUGGESTING THAT LARGE HAIL AND DAMAGING WINDS WILL CONTINUE
TO BE A THREAT. SEVERE THREAT SHOULD CONTINUE AT LEAST THROUGH THE
EVENING HOURS. HAVE THEREFORE ADDED SEVERE WORDING TO THE GRIDS. IN
ADDITION TO THE SEVERE THREAT...COULD SEE SOME LOCALLY HEAVY
RAINFALL WITHIN THE STORMS.

THE CHANCES FOR STORMS CONTINUE AND LOOK A BIT BETTER BY TONIGHT AND
INTO SUNDAY AS PERIODIC SHORTWAVE DISTURBANCES RACE THROUGH THE
ACTIVE CYCLONIC MID-LEVEL FLOW. COULD EVEN SEE SOME HEAVY RAINFALL
TONIGHT. AFTER A VERY WARM SATURDAY...TEMPERATURES WILL COOL ON
MONDAY AS A LARGE VORTEX OVER CANADA BEGINS TO PUSH THE SUBTROPICAL
RIDGE AXIS BACK ACROSS THE WESTERN CONUS. THIS COOLER WEATHER WILL
CONTINUE INTO THE LONG TERM PERIOD.

.LONG TERM...TUESDAY THROUGH SATURDAY NIGHT
DRY COOL NORTHWEST FLOW TAKES CONTROL IN THE LONG TERM PERIOD. NO
MAJOR CHANGES NEED TO CURRENT GRIDS.

&&

.AVIATION...
A TROUGH OF LOW PRESSURE ACROSS EASTERN MT WILL MOVE ACROSS THE
DAKOTAS THIS AFTERNOON. MORNING CONVECTION WILL MOVE NORTHEAST AND
EFFECT NORTHERN TAF SITES THIS MORNING BEFORE ACTIVITY MOVES ACROSS
SOUTHERN CANADA. ADDITIONAL ISOLATED DEVELOPMENT IS POSSIBLE LATE
THIS AFTERNOON ACROSS CENTRAL NORTH DAKOTA. A BETTER CHANCE FOR
STORMS WILL OCCUR TONIGHT. VFR CONDITIONS EXPECTED OUTSIDE OF
THUNDERSTORM ACTIVITY. GUSTY WINDS ARE POSSIBLE IN AND NEAR
THUNDERSTORM ACTIVITY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KJB/KS
Hazardous weather outlook, Aug 2, 4:44 AM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
444 AM CDT SAT AUG 2 2008

NDZ001>005-009>013-017>023-025-031>037-046>048-050-051-030945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
444 AM CDT SAT AUG 2 2008 /344 AM MDT SAT AUG 2 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS NORTHERN
NORTH DAKOTA THIS MORNING. A FEW OF THESE STORMS MAY REACH SEVERE
CRITERIA. ADDITIONAL ISOLATED TO SCATTERED STORMS ARE POSSIBLE
LATE THIS AFTERNOON. THE BEST CHANCE FOR AFTERNOON STORMS IS
ACROSS CENTRAL AND NORTHERN AREAS. SOME OF THESE STORMS MAY BE SEVERE.

THUNDERSTORMS WILL CONTINUE SATURDAY NIGHT. SOME LOCALLY HEAVY
RAINFALL IS POSSIBLE IN SOME STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A CHANCE OF THUNDERSTORMS WILL CONTINUE ON SUNDAY AND AGAIN ON
MONDAY AS PERIODIC UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK.

NDZ040>045-030945-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
444 AM CDT SAT AUG 2 2008 /344 AM MDT SAT AUG 2 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT. SOME OF
THESE STORMS MAY BE STRONG AND ALSO PRODUCE LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A CHANCE OF THUNDERSTORMS WILL CONTINUE ON SUNDAY AND AGAIN ON
MONDAY AS PERIODIC UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK.

KJB

In the hours before

Local storm report, Aug 2, 10:01 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1001 AM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             S GLENBURN              48.51N 101.22W
08/02/2008  E0.75 INCH       RENVILLE           ND   TRAINED SPOTTER

            PENNY SIZE HAIL OCCURRING NOW

&&

LLP
Local storm report, Aug 2, 10:05 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1005 AM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     HAIL             N GLENBURN              48.51N 101.22W
08/02/2008  E1.00 INCH       RENVILLE           ND   TRAINED SPOTTER

            QUARTER SIZE HAIL

&&

LLP
Local storm report, Aug 2, 10:38 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1038 AM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     HAIL             3 SE LANSFORD           48.60N 101.33W
08/02/2008  E0.88 INCH       BOTTINEAU          ND   TRAINED SPOTTER

            NICKEL HAIL FROM 1023 TO 1029 CDT

&&

LLP
Local storm report, Aug 2, 10:57 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1057 AM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     HAIL             6 NE GLENBURN           48.57N 101.13W
08/02/2008  E1.00 INCH       BOTTINEAU          ND   AMATEUR RADIO

            QUARTER SIZE HAIL 1051 TO 1054 CDT

&&

LLP
Local storm report, Aug 2, 11:06 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1106 AM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     HAIL             LANSFORD                48.63N 101.38W
08/02/2008  M0.75 INCH       BOTTINEAU          ND   CO-OP OBSERVER

            HAIL FROM 1052 TO 1055 CDT

&&

LLP
Local storm report, Aug 2, 11:12 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1112 AM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     HAIL             3 SE LANSFORD           48.60N 101.33W
08/02/2008  E1.00 INCH       BOTTINEAU          ND   TRAINED SPOTTER

            HAIL FROM 1104 TO 1106 QUARTER SIZE

&&

LLP

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:02 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie58 min
Aug 1, 7:25 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail50 min
Aug 1, 7:49 PM CDTSevere Thunderstorm WarningBISDunn56 min
Aug 1, 8:08 PM CDTSevere Thunderstorm WarningBISMountrail, Ward37 min
Aug 1, 8:40 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail50 min
Aug 1, 8:42 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer63 min
Aug 1, 8:43 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward47 min
Aug 1, 9:09 PM CDTTornado WarningBISDunn, Mercer36 min
Aug 1, 9:23 PM CDTSevere Thunderstorm WarningBISDunn, Mercer52 min
Aug 1, 9:27 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward29 min
Aug 1, 9:28 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail62 min
Aug 1, 9:44 PM CDTTornado WarningBISDunn, Mercer31 min
Aug 1, 9:54 PM CDTTornado WarningBISDunn22 min
Aug 1, 10:12 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark48 min
Aug 1, 10:52 PM CDTSevere Thunderstorm WarningBISBurleigh, Mercer, Morton, Oliver53 min
Aug 2, 1:24 AM CDTSevere Thunderstorm WarningBISMcKenzie, Williams51 min
Aug 2, 1:39 AM CDTSevere Thunderstorm WarningBISBurke, Divide, Williams51 min
Aug 2, 1:54 AM CDTSevere Thunderstorm WarningBISDivide, Williams56 min
Aug 2, 2:16 AM CDTSevere Thunderstorm WarningBISMcKenzie, Williams44 min
Aug 2, 2:26 AM CDTSevere Thunderstorm WarningBISBurke, Divide34 min
Aug 2, 2:27 AM CDTSevere Thunderstorm WarningBISBurke, Renville46 min
Aug 2, 2:40 AM CDTSevere Thunderstorm WarningBISBottineau, Rolette35 min
Aug 2, 2:44 AM CDTSevere Thunderstorm WarningBISBottineau, Renville43 min
Aug 2, 2:59 AM CDTSevere Thunderstorm WarningBISBurke, Divide33 min
Aug 2, 4:05 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Mountrail, Renville, Ward40 min
Aug 2, 4:34 AM CDTSevere Thunderstorm WarningBISMcKenzie, Williams56 min
Aug 2, 4:43 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette43 min
Aug 2, 5:45 AM CDTSevere Thunderstorm WarningBISMountrail60 min
Aug 2, 6:36 AM CDTSevere Thunderstorm WarningBISBottineau, Mountrail, Renville, Ward54 min
Aug 2, 6:58 AM CDTSevere Thunderstorm WarningBISMountrail62 min
Aug 2, 7:07 AM CDTSevere Thunderstorm WarningBISMcLean68 min
Aug 2, 7:31 AM CDTSevere Thunderstorm WarningBISRenville, Ward59 min
Aug 2, 7:41 AM CDTSevere Thunderstorm WarningBISMountrail, Renville, Ward64 min
Aug 2, 8:16 AM CDTSevere Thunderstorm WarningBISMcLean, Ward59 min
Aug 2, 8:40 AM CDTSevere Thunderstorm WarningBISWard35 min
Aug 2, 8:52 AM CDTSevere Thunderstorm WarningBISMcHenry37 min
Aug 2, 9:07 AM CDTSevere Thunderstorm WarningBISBottineau, Rolette53 min
Aug 2, 9:13 AM CDTSevere Thunderstorm WarningBISBottineau, Renville, Ward62 min
Aug 2, 9:14 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry61 min
Aug 2, 9:17 AM CDTSevere Thunderstorm WarningBISMcHenry, Ward58 min
Aug 2, 10:09 AM CDTSevere Thunderstorm WarningBISBottineau, Renville66 min
Aug 2, 10:17 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville58 min
Aug 2, 10:22 AM CDTAreal Flood AdvisoryBISBottineau, McHenry, Renville, Ward6 hr
Aug 2, 11:01 AM CDTSevere Thunderstorm WarningBISRolette26 min
Aug 2, 11:56 AM CDTFlash Flood WarningBISBottineau, McHenry, Rolette34 min
Aug 2, 12:05 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce, Sheridan, Wells55 min
Aug 2, 12:12 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Renville, Rolette, Ward63 min
Aug 2, 12:26 PM CDTFlash Flood WarningBISBottineau, McHenry, Pierce, Rolette64 min
Aug 2, 1:04 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette56 min
Aug 2, 1:26 PM CDTAreal Flood AdvisoryBISBottineau, McHenry, Pierce, Rolette6 hr
Aug 2, 1:48 PM CDTSevere Thunderstorm WarningBISWells16 min
Aug 2, 2:38 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman52 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.